$f$-biharmonic submanifolds and $f$-biharmonic integral submanifolds in locally conformal almost cosymplectic space forms
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 595-606
https://doi.org/10.4134/CKMS.c210064
Published online March 29, 2022
Printed April 30, 2022
Mohd Aslam, Fatma Karaca, Aliya Naaz Siddiqui
Jamia Millia Islamia; Beykent University; Maharishi Markandeshwar Deemed to be University
Abstract : In this paper, we have studied $f$-biharmonic submanifolds in locally conformal almost cosymplectic space forms and have derived condition on second fundamental form for $f$-biharmonic submanifolds. Also, we have discussed its integral submanifolds in locally conformal almost cosymplectic space forms.
Keywords : Biharmonic maps, $f$-biharmonic submanifolds, $f$-biharmonic integral submanifolds, locally conformal almost cosymplectic space forms
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd